RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sovrem. Probl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sovrem. Probl. Mat., 2007, Issue 10, Pages 3–140 (Mi spm19)  

This article is cited in 1 scientific paper (total in 1 paper)

Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics

O. K. Sheinman


DOI: https://doi.org/10.4213/spm19

Full text: PDF file (1348 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 274, suppl. 1, S85–S161

Bibliographic databases:

Document Type: Book
UDC: 512.554.232+515.17+514.83

Citation: O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Sovrem. Probl. Mat., 10, Steklov Math. Institute of RAS, Moscow, 2007, 3–140; Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161

Citation in format AMSBIB
\Bibitem{She07}
\by O.~K.~Sheinman
\paper Krichever--Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics
\serial Sovrem. Probl. Mat.
\yr 2007
\vol 10
\pages 3--140
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/spm19}
\crossref{https://doi.org/10.4213/spm19}
\zmath{https://zbmath.org/?q=an:06324489}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2011
\vol 274
\issue , suppl. 1
\pages S85--S161
\crossref{https://doi.org/10.1134/S0081543811070029}


Linking options:
  • http://mi.mathnet.ru/eng/spm19
  • https://doi.org/10.4213/spm19
  • http://mi.mathnet.ru/eng/spm/v10/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Schlichenmaier, O. K. Sheinman, “Central extensions of Lax operator algebras”, Russian Math. Surveys, 63:4 (2008), 727–766  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Современные проблемы математики
    Number of views:
    This page:692
    Full text:278
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019